Injective Moduls over Krull Orders.

Robert Fossum

Mathematica Scandinavica (1971)

  • Volume: 28, page 233-246
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Fossum, Robert. "Injective Moduls over Krull Orders.." Mathematica Scandinavica 28 (1971): 233-246. <>.

author = {Fossum, Robert},
journal = {Mathematica Scandinavica},
pages = {233-246},
title = {Injective Moduls over Krull Orders.},
url = {},
volume = {28},
year = {1971},

AU - Fossum, Robert
TI - Injective Moduls over Krull Orders.
JO - Mathematica Scandinavica
PY - 1971
VL - 28
SP - 233
EP - 246
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.